# SDR SIMA20130227007

- Difficulty date: February 27, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,463 hours, 22,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9802,  CREW REPORTED MAIN PASSENGER DOOR VERY DIFFICULT TO OPEN AND CLOSE.   LUBRICATED MAIN DOOR SEAL IAW AMM 52-18-00-600-801, 2J3. FUNCTIONED GOOD WITH LOAD OF 37 LBS IAW AMM 52-18-00-820-801. AIRCRAFT RETURNED TO SERVICE.
